# SDR 2006UALA01760

- Difficulty date: September 13, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 15,512 hours, 6,031 cycles
- Engine: Iae V2522A5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON CANTILEVER STRUCTURE DAMAGED FROM CONTACT WITH JET WAY.
